# SDR SIMA20250611004

- Difficulty date: June 11, 2025
- Submitted: June 12, 2025
- Operation: Air carrier
- Aircraft: N769KW
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000024
- Aircraft time: 41,399 hours, 33,416 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CA FLIGHTDECK EMERGENCY FLASHLIGHT NOT WORKING. FLIGHT CREW PLACARDED CA EMERGENCY FLASHLIGHT NOT CHARGING REF MEL 25-52 AUTH 060599M-C PIC 218401. PERFORMED OPC ON CA EMERGENCY FLASHLIGHT ASSY. OPC GOOD IAW AMM 33-51-00. MEL RESTORED, NO FURTHER DEFECTS NOTED.
